Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with chronic constipation. Getting fever and constipation after taking miralax. Worrisome

Hello, My 6 year old daughter went to ER Thursday Dec. 6th and was diagnosed with chronic constipation , they gave us Miralax and told us to give it every hour on Friday Dec. 7th. It is now Monday Dec. 10th and she has had 3 good stools but is now saying her belly hurts again and she has a fever along with headache . Should I be worried and take her back out to the ER???
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi family of 6 ! Ok ! Here what to do if fever and headace give here paracetamol. For abdominal pain give her dicyclomine. Need to change eating habbit eat more green fiber filled vegetable and drink more water and juice, less non veg meal. Don't rely completely on medicine she is just 6!. I hope she will be better after doing this. If she has mouth ulcer, try mouthwash and oral ulcer cream. Be healthy. Bye.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor